i take 10mg of methotrexate weekly but have been having a few problems recently, i noticed i have been in a really bad mood after taking them but last night was my worse, after taking my tablets i normally go to bed but where i normally go straight to sleep, i couldn't drop of, as my body kept telling me to wake up, but after finally going to sleep i woke up in shock as i couldnt breathe, as i was panicking as didn't know what was happening shoved my fingers down my throat as i felt it was blocked, and found it was my tongue, within seconds i was vomiting fluids all over, after about 5 minutes of being sick and struggling for breathe, i sat in front of a fan to help me get air and breathe, after that i could not sleep for the fear it could happen again, after several attemps to get back sleep i finally managed but have awoke this morning with a really bad head ache,, loss my appetite for food and my body is aching, is all this common? as i never suffered with any of this before i started taking these tablets??
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long after stopping methotrexate will it be completely out of my system. I take 10mg every 3day?
Posted 17 Sep 2009 • 1 answer
Posted 12 Oct 2010 • 1 answer
Posted 15 May 2011 • 2 answers
Posted 13 Jun 2013 • 1 answer
Posted 7 Jul 2015 • 1 answer